# SDR SAJFCALS099013

- Difficulty date: April 4, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N18702
- Make and model: Boeing 747409F
- Aircraft serial: 30760
- Aircraft time: 45,474 hours, 7,747 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Discharge Tube
- Part number: 6070330
- Condition: Fractured
- Location: Fuel Tank
- Part time: 45,474 hours, 7,747 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUEL LEAKAGE FROM LT WING SURGE TANK NACA.  PURGED FUEL TANK.  FOUND DISCHARGE TUBE FRACTURE AT MAIN TANK 2 FWD OVERRIDE JETTISON PUMP.  REPLACED DISCHARGE TUBE &  OPS TEST NORMAL.  TASK CARDS 28-011-04-01/-02/-03/-04 CALL FOR DETAILED INSP OF IN-TANK TUBING &  COMPONENTS AT 2D INTERVAL.  FLT TIME IS 45474 FH, NOT REACH 2D INTERVAL.  MANUFACTURER RECEIVED 2 SIMILAR CASES OF TUBE FAILURE.  TUBES FAILED IN A SIMILAR LOCATIONS &  MANNER.  IN BOTH CASES, CRACK INITIATED IN A NON-PRODUCTION WELD, POSSIBLY A REPAIR WELD.  FRACTURED TUBE INSTALLED SINCE ARRIVAL DATE FROM MANUFACTURER.  TUBE SENT TO MANUFACTURER FOR INVESTIGATION.  (SUP) THE TUBE INSPECTION OF B18211 IS NORMAL.
